# SDR UIEA2012101300470

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

16X STATUS MESSAGES; ALL MAIN DECK SMOKE DETECTORS.  MESSAGES CLEARED FROM CMC IAW WD 26-16-02-103. OPS CHECKED OK.
